| Catalog Number |
07.01702.007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2021-00461.
Event or Problem Description
It was reported that two screws broke apart after being final tightened intra-operatively.They screws were removed and replaced to complete the procedure without patient impacts.This is report one of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d4: udi number and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed the weld has fractured on the housing of the screws.Potential cause: root cause was unable to be determined.This event could possibly be attributed to off-axis forces applied to the tulip head causing radial pressure on the tulip head leading to weld failure.Dhr review and related actions: per dhr review, a weld certification was provided to zimvie at the time the product was received.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.